Couldn't find what you looking for?

TRY OUR SEARCH!

When i swallow I feel the pill still in my throat. It hurts really bad. I tried puking it up but it stops a the beginning ofmy throat. Then I tried to swallow it so I drank lots of water but everytime I swallow I want to cry cause of the pain. Nothing is working help me to make the pain stop.

Loading...

Hello Krys,

I'm going to assume the pill went down but now you are experiencing pain from it being stuck.  I don't know what was in the pill but the ingredients may have been some form of strong acid or base.  This can do damage to the esophagus.  Some pills have to be taken with a lot of water and/or food for various reasons.  For the moment I would try and drink something warm like hot tea or hot chocolate.  This might lessen the pain a bit.  It may take some time before your throat is able to heal but surely within a few days you should be back to normal.  You might even try some warm broth like chicken, beef or vegtable to sooth the area.

Reply

Loading...